# SDR IPXA2021062971114

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 88,179 hours, 17,095 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARM LIGHT ON DOOR PANEL WILL NOT EXTINGUISH.   R & R S1-1090 IAW WDM 52-11-01.  OPS CK OK.  REF MM 52-11-02-601.
